MAUDE Adverse Event Report: MEDCOMP 5FX55CM DUAL PR-PICC NURSE TRY; PRO-PICC CT

MEDCOMP 5FX55CM DUAL PR-PICC NURSE TRY; PRO-PICC CT
Model Number MR17035206MB
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Information (3190)
Date of Event 05/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medcomp received sus voluntary event report (mw5086743) from the fda.The report provided insufficient information regarding the event and the reporting facility.No further information can be acquired.After reviewing the event description medcomp determined that a mdr would not be required.It is unlikely that this type of event would cause a serious injury or death should it reoccur.Medcomp is filing this report to show that we are aware of the incident and are investigating.
 
Event or Problem Description
Picc line noted to have cracked hub.Line removed.

Brand Name
5FX55CM DUAL PR-PICC NURSE TRY
Common Device Name
PRO-PICC CT
Manufacturer (Section D)
MEDCOMP
1499 delp drive
harleysville PA 19438
MDR Report Key8663888
Report Number2518902-2019-00037
Device Sequence Number2182364
Product Code LJS
UDI-Device Identifier00884908140347
UDI-Public884908140347
Combination Product (Y/N)N
PMA/510(K) Number
K091953
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/31/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2020
Device Model NumberMR17035206MB
Device Catalogue NumberMR17035206MB
Device Lot NumberMMAT250
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date05/01/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/01/2019
Initial Report FDA Received Date06/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1